# SDR QXEA0202168

- Difficulty date: December 10, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 7,869 hours, 11,231 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0489
- Condition: Malfunctioned
- Location: Rudder
- Part time: 104,558 hours, 106,452 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA OF FLIGHT 2242- ON CLIMBOUT MASTER CAUTION LIGHT ILLUMINATED FOR RUDDER PRESSURE AND RUDDER FULL PRESSURE LIGHTS.  ALL OTHER INDICATIONS NORMAL.  REMAINED ON UNTIL GEAR WAS LOWERED FOR LANDING, THEN LIGHTS WENT OUT.  REMOVED AND REPLACED RUDDER PRESSURE REGULATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
